# SDR DHL2002742006

- Difficulty date: September 10, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 1430 · Fasteners
- Part: Cotter Pin
- Condition: Loose
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED IN FLIGHT.  COMPLETED EMERGENCY CHECKLIST.  FOUND AFT DOOR LOCK PIN MICRO SWITCH STRIKER COTTER PIN LOOSE.  REPLACED PIN INSURING STRIKER SECURITY IAW 727 WIRING DIAGRAM SUPPLEMENT 52-73-11 PG 1, OPS CHECK NORMAL.  OK FOR CONTINUED SERVICE.
